A Caltech Library Service

Numerical Treatment of Polar Coordinate Singularities

Mohseni, Kamran and Colonius, Tim (2000) Numerical Treatment of Polar Coordinate Singularities. Journal of Computational Physics, 157 (2). pp. 787-795. ISSN 0021-9991.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


[no abstract]

Item Type:Article
Related URLs:
URLURL TypeDescription
Mohseni, Kamran0000-0002-1382-221X
Colonius, Tim0000-0003-0326-3909
Additional Information:© 2000 by Academic Press. Received 21 May 1999; revised 20 September 1999; available online 25 May 2002. The authors thank Professor B. Fornberg for his helpful discussions and for bringing Ref. [17] to our attention. This research was supported by NSF under Grant CTS-9501349.
Funding AgencyGrant Number
Issue or Number:2
Record Number:CaltechAUTHORS:20190726-104731562
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:97475
Deposited By: Melissa Ray
Deposited On:02 Aug 2019 14:48
Last Modified:03 Oct 2019 21:32

Repository Staff Only: item control page